Alert archive / Oklahoma / River Flood Warnings in 2016

River Flood Warning 36, NWS Norman, OK

June 2, 2016Love County, Oklahoma; Cooke County, Texas

NWS Norman, OK issued this river flood warning at Jun 2, 2016, 2:12 PM CDT for Love County, Oklahoma; Cooke County, Texas. It took effect at Jun 3, 2016, 3:00 PM CDT. It was in force for 72 hr.

The area

The outline as issued.

The facts

Issued
Jun 2, 2016, 2:12 PM CDT (19:12 UTC)
In effect from
Jun 3, 2016, 3:00 PM CDT
Expired
Jun 6, 2016, 2:30 PM CDT
In force
72 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Minor

Counties Love County, OK, Cooke County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 143 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Red River near Gainesville (GSVT2). The gauge peaked at 27.22 ft at Jun 4, 2016, 5:00 PM CDT.

actionminormoderate15202506/0206/0306/0406/0506/0606/07
Action stage
22 ft
Minor stage
25 ft
Moderate stage
28 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07316000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

234 
WGUS44 KOUN 021912
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
212 PM CDT THU JUN 2 2016

OKC031-033-030712-
/O.NEW.KOUN.FL.W.0035.160604T0401Z-160605T2046Z/
/WLTO2.2.ER.160604T0401Z.160604T1800Z.160605T1446Z.NO/
212 PM CDT THU JUN 2 2016

The National Weather Service in Norman has issued a 

* Flood Warning for 
  The East Cache Creek near Walters. 
  
* from Friday evening to Sunday afternoon...or until the warning is 
  cancelled. 
  
* At  1:30 PM Thursday the stage was 13.8 feet. 
  
* Moderate flooding is forecast. 
  
* Flood stage is 21.0 feet. 
  
* Forecast...The East Cache Creek will rise above flood stage late 
  Friday evening and crest near 25.2 feet early Saturday afternoon. 
  The East Cache Creek will fall below flood stage late Sunday 
  morning. 
  
* Impact...At 25.0 feet...Valley-wide flooding of croplands...
  pastures...and local roads occurs in southern Comanche County and 
  Cotton County and is accompanied by flood depths up to 4 feet with 
  swift currents.
  
 
&&
 
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
      3451 9846 3439 9836

$$

OKC085-TXC097-030711-
/O.NEW.KOUN.FL.W.0036.160604T0848Z-160606T1930Z/
/GSVT2.1.ER.160604T0848Z.160605T0600Z.160606T1330Z.NO/
212 PM CDT THU JUN 2 2016

The National Weather Service in Norman has issued a 

* Flood Warning for 
  The Red River near Gainesville. 
  
* from late Friday night to Monday afternoon...or until the warning 
  is cancelled. 
  
* At  1:30 PM Thursday the stage was 14.3 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 25.0 feet. 
  
* Forecast...The Red River will rise above flood stage early Saturday
  morning and crest near 27.2 feet early Sunday morning. The Red 
  River will fall below flood stage mid Monday morning. 
  
* Impact...At 27.0 feet...Crop and range lands...pecan groves...oil
  wells...and rural roads are flooded or isolated. Low-lying 
  fields...upstream in western Love County in Oklahoma...and Cooke 
  County in Texas...experience overflows several hours before the 
  crest reaches the Interstate Highway I-35 crossing north of 
  Gainesville. Sandpit operations area affected. Livestock and other 
  property should be removed to places which are at least 2 feet 
  higher than nearby river banks to avoid being stranded.
  
 
&&
 
LAT...LON 3379 9748 3400 9748 3395 9719 3398 9704
      3380 9698 3367 9710

$$
15 follow-up statements
458 
WGUS84 KOUN 022159
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
459 PM CDT THU JUN 2 2016

OKC031-033-030559-
/O.EXT.KOUN.FL.W.0035.160604T0610Z-160605T1859Z/
/WLTO2.2.ER.160604T0610Z.160605T0000Z.160605T1259Z.NO/
459 PM CDT THU JUN 2 2016

The Flood Warning continues for
  The East Cache Creek near Walters. 
  
* from late Friday night to Sunday afternoon...or until the warning 
  is cancelled. 
  
* At  4:30 PM Thursday the stage was 17.2 feet. 
  
* Moderate flooding is forecast. 
  
* Flood stage is 21.0 feet. 

* Forecast...The East Cache Creek will rise above flood stage late 
  Friday evening and crest near 25.2 feet early Saturday evening. 
  The East Cache Creek will fall below flood stage late Sunday 
  morning. 
  
* Impact...At 25.0 feet...Valley-wide flooding of croplands...
  pastures...and local roads occurs in southern Comanche County and 
  Cotton County and is accompanied by flood depths up to 4 feet with 
  swift currents.
  
 
&&
 
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
      3451 9846 3439 9836

$$

OKC085-TXC097-030559-
/O.EXT.KOUN.FL.W.0036.160604T0848Z-160606T1800Z/
/GSVT2.1.ER.160604T0848Z.160605T0000Z.160606T1200Z.NO/
459 PM CDT THU JUN 2 2016

The Flood Warning continues for
  The Red River near Gainesville. 
  
* from late Friday night to Monday afternoon...or until the warning 
  is cancelled. 
  
* At  4:30 PM Thursday the stage was 15.3 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 25.0 feet. 
  
* Forecast...The Red River will rise above flood stage early Saturday
  morning and crest near 27.2 feet early Sunday morning. The Red 
  River will fall below flood stage mid Monday morning. 
  
* Impact...At 27.0 feet...Crop and range lands...pecan groves...oil
  wells...and rural roads are flooded or isolated. Low-lying 
  fields...upstream in western Love County in Oklahoma...and Cooke 
  County in Texas...experience overflows several hours before the 
  crest reaches the Interstate Highway I-35 crossing north of 
  Gainesville. Sandpit operations area affected. Livestock and other 
  property should be removed to places which are at least 2 feet 
  higher than nearby river banks to avoid being stranded.
  
 
&&
 
LAT...LON 3379 9748 3400 9748 3395 9719 3398 9704
      3380 9698 3367 9710

$$
041 
WGUS84 KOUN 030123
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
823 PM CDT THU JUN 2 2016

OKC031-033-030923-
/O.EXT.KOUN.FL.W.0035.160603T2024Z-160607T2100Z/
/WLTO2.2.ER.160603T2024Z.160605T0000Z.160607T1500Z.NO/
823 PM CDT THU JUN 2 2016

...Flood Warning extended until Tuesday afternoon...
 
The Flood Warning continues for
  The East Cache Creek near Walters. 
  
* from Friday afternoon to Tuesday afternoon...or until the warning 
  is cancelled. 
  
* At  7:30 PM Thursday the stage was 19.1 feet. 
  
* Moderate flooding is forecast. 
  
* Flood stage is 21.0 feet. 
  
* Forecast...The East Cache Creek will rise above flood stage late 
  Friday afternoon and crest near 25.7 feet Saturday evening. The 
  East Cache Creek will fall below flood stage late Tuesday morning. 
  
* Impact...At 25.0 feet...Valley-wide flooding of croplands...
  pastures...and local roads occurs in southern Comanche County and 
  Cotton County and is accompanied by flood depths up to 4 feet with 
  swift currents.
  
 
&&
 
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
      3451 9846 3439 9836

$$

OKC085-TXC097-030922-
/O.EXT.KOUN.FL.W.0036.160603T1625Z-160607T1800Z/
/GSVT2.1.ER.160603T1625Z.160605T0000Z.160607T1200Z.NO/
823 PM CDT THU JUN 2 2016

...Flood Warning extended until Tuesday afternoon...
 
The Flood Warning continues for
  The Red River near Gainesville. 
  
* from Friday morning to Tuesday afternoon...or until the warning is
  cancelled. 
  
* At  7:30 PM Thursday the stage was 18.7 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 25.0 feet. 
  
* Forecast...The Red River will rise above flood stage late Friday 
  morning and crest near 27.8 feet Saturday evening. The Red River 
  will fall below flood stage mid Tuesday morning. 
  
* Impact...At 27.0 feet...Crop and range lands...pecan groves...oil
  wells...and rural roads are flooded or isolated. Low-lying 
  fields...upstream in western Love County in Oklahoma...and Cooke 
  County in Texas...experience overflows several hours before the 
  crest reaches the Interstate Highway I-35 crossing north of 
  Gainesville. Sandpit operations area affected. Livestock and other 
  property should be removed to places which are at least 2 feet 
  higher than nearby river banks to avoid being stranded.
  
 
&&
 
LAT...LON 3379 9748 3400 9748 3395 9719 3398 9704
      3380 9698 3367 9710

$$
131 
WGUS84 KOUN 031341
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
841 AM CDT FRI JUN 3 2016

OKC085-TXC097-032141-
/O.EXT.KOUN.FL.W.0036.160603T2048Z-160607T0900Z/
/GSVT2.1.ER.160603T2048Z.160605T0000Z.160607T0300Z.NO/
841 AM CDT FRI JUN 3 2016

The Flood Warning continues for
  The Red River near Gainesville. 
  
* from this afternoon to late Monday night...or until the warning is
  cancelled. 
  
* At  8:30 AM Friday the stage was 23.1 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 25.0 feet. 
  
* Forecast...The Red River will rise above flood stage late Friday 
  afternoon and crest near 26.9 feet Saturday evening. The Red River 
  will fall below flood stage late Monday evening. 
  
* Impact...At 27.0 feet...Crop and range lands...pecan groves...oil
  wells...and rural roads are flooded or isolated. Low-lying 
  fields...upstream in western Love County in Oklahoma...and Cooke 
  County in Texas...experience overflows several hours before the 
  crest reaches the Interstate Highway I-35 crossing north of 
  Gainesville. Sandpit operations area affected. Livestock and other 
  property should be removed to places which are at least 2 feet 
  higher than nearby river banks to avoid being stranded.
  
 
&&
 
LAT...LON 3379 9748 3400 9748 3395 9719 3398 9704
      3380 9698 3367 9710

$$
170 
WGUS84 KOUN 031858
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
158 PM CDT FRI JUN 3 2016

OKC085-TXC097-040258-
/O.EXT.KOUN.FL.W.0036.160603T2000Z-160606T2100Z/
/GSVT2.1.ER.160603T2000Z.160604T1800Z.160606T1500Z.NO/
158 PM CDT FRI JUN 3 2016

The Flood Warning continues for
  The Red River near Gainesville. 
  
* until Monday afternoon...or until the warning is cancelled. 
  
* At 1:30 PM Friday the stage was 24.7 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 25.0 feet. 
  
* Forecast...The Red River will rise above flood stage late Friday 
  afternoon and crest near 27.7 feet early Saturday afternoon. The 
  Red River will fall below flood stage late Monday morning. 
  
* Impact...At 28.0 feet...Crop and range lands...pecan groves...oil
  wells...and rural roads are flooded or isolated. Low-lying 
  fields...upstream in western Love County in Oklahoma...and Cooke 
  County in Texas...experience overflows several hours before the 
  crest reaches the Interstate Highway I-35 crossing north of 
  Gainesville. Sandpit operations area affected. Livestock and other 
  property should be removed to places which are at least 3 feet 
  higher than nearby river banks to avoid being stranded.
  
 
&&
 
LAT...LON 3379 9748 3400 9748 3395 9719 3398 9704
      3380 9698 3367 9710

$$
377 
WGUS84 KOUN 040119
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
819 PM CDT FRI JUN 3 2016

OKC085-TXC097-040919-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-160606T1000Z/
/GSVT2.1.ER.160603T1940Z.160604T1200Z.160606T0400Z.NO/
819 PM CDT FRI JUN 3 2016

The Flood Warning continues for
  The Red River near Gainesville. 
  
* until late Sunday night...or until the warning is cancelled. 
  
* At  7:30 PM Friday the stage was 25.9 feet. 
  
* Minor flooding is occurring and Minor flooding is forecast. 
  
* Flood stage is 25.0 feet. 
  
* Forecast...The Red River will continue rising and crest near 27.8 
  feet mid Saturday morning. The Red River will fall below flood 
  stage late Sunday evening. 
  
* Impact...At 28.0 feet...Crop and range lands...pecan groves...oil
  wells...and rural roads are flooded or isolated. Low-lying 
  fields...upstream in western Love County in Oklahoma...and Cooke 
  County in Texas...experience overflows several hours before the 
  crest reaches the Interstate Highway I-35 crossing north of 
  Gainesville. Sandpit operations area affected. Livestock and other 
  property should be removed to places which are at least 3 feet 
  higher than nearby river banks to avoid being stranded.
  
 
&&
 
LAT...LON 3379 9748 3400 9748 3395 9719 3398 9704
      3380 9698 3367 9710

$$
749 
WGUS84 KOUN 040643
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
143 AM CDT SAT JUN 4 2016

OKC085-TXC097-041443-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-160606T1200Z/
/GSVT2.1.ER.160603T1940Z.160604T1800Z.160606T0600Z.NO/
143 AM CDT SAT JUN 4 2016

...Flood Warning extended until Monday morning...
 
The Flood Warning continues for
  The Red River near Gainesville. 
  
* until Monday morning...or until the warning is cancelled. 
  
* At  1:30 AM Saturday the stage was 26.6 feet. 
  
* Minor flooding is occurring and Minor flooding is forecast. 
  
* Flood stage is 25.0 feet. 
  
* Forecast...The Red River will continue rising and crest near 27.2 
  feet early Saturday afternoon. The Red River will fall below flood 
  stage early Monday morning. 
  
* Impact...At 27.0 feet...Crop and range lands...pecan groves...oil
  wells...and rural roads are flooded or isolated. Low-lying 
  fields...upstream in western Love County in Oklahoma...and Cooke 
  County in Texas...experience overflows several hours before the 
  crest reaches the Interstate Highway I-35 crossing north of 
  Gainesville. Sandpit operations area affected. Livestock and other 
  property should be removed to places which are at least 2 feet 
  higher than nearby river banks to avoid being stranded.
  
 
&&
 
LAT...LON 3379 9748 3400 9748 3395 9719 3398 9704
      3380 9698 3367 9710

$$
218 
WGUS84 KOUN 041416
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
916 AM CDT SAT JUN 4 2016

OKC085-TXC097-042216-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-160606T0224Z/
/GSVT2.1.ER.160603T1940Z.160604T1800Z.160605T2024Z.NO/
916 AM CDT SAT JUN 4 2016

The Flood Warning continues for
  The Red River near Gainesville. 
  
* until Sunday evening...or until the warning is cancelled. 
  
* At  8:30 AM Saturday the stage was 27.0 feet. 
  
* Minor flooding is occurring and Minor flooding is forecast. 
  
* Flood stage is 25.0 feet. 
  
* Forecast...The Red River will continue rising and crest near 27.0 
  feet early Saturday afternoon. The Red River will fall below flood 
  stage late Sunday afternoon. 
  
* Impact...At 27.0 feet...Crop and range lands...pecan groves...oil
  wells...and rural roads are flooded or isolated. Low-lying 
  fields...upstream in western Love County in Oklahoma...and Cooke 
  County in Texas...experience overflows several hours before the 
  crest reaches the Interstate Highway I-35 crossing north of 
  Gainesville. Sandpit operations area affected. Livestock and other 
  property should be removed to places which are at least 2 feet 
  higher than nearby river banks to avoid being stranded.
  
 
&&
 
LAT...LON 3379 9748 3400 9748 3395 9719 3398 9704
      3380 9698 3367 9710

$$
080 
WGUS84 KOUN 041901
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
201 PM CDT SAT JUN 4 2016

OKC085-TXC097-050301-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-160606T0520Z/
/GSVT2.1.ER.160603T1940Z.160605T0000Z.160605T2320Z.NO/
201 PM CDT SAT JUN 4 2016

...Flood Warning extended until late Sunday night...
 
The Flood Warning continues for
  The Red River near Gainesville. 
  
* until late Sunday night...or until the warning is cancelled. 
  
* At 1:30 PM Saturday the stage was 27.1 feet. 
  
* Minor flooding is occurring and Minor flooding is forecast. 
  
* Flood stage is 25.0 feet. 
  
* Forecast...The Red River will continue rising and crest near 27.3 
  feet Saturday evening. The Red River will fall below flood stage 
  Sunday evening. 
  
* Impact...At 27.0 feet...Crop and range lands...pecan groves...oil
  wells...and rural roads are flooded or isolated. Low-lying 
  fields...upstream in western Love County in Oklahoma...and Cooke 
  County in Texas...experience overflows several hours before the 
  crest reaches the Interstate Highway I-35 crossing north of 
  Gainesville. Sandpit operations area affected. Livestock and other 
  property should be removed to places which are at least 2 feet 
  higher than nearby river banks to avoid being stranded.
  
 
&&
 
LAT...LON 3379 9748 3400 9748 3395 9719 3398 9704
      3380 9698 3367 9710

$$
461 
WGUS84 KOUN 050102
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
802 PM CDT SAT JUN 4 2016

OKC085-TXC097-050902-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-160606T0500Z/
/GSVT2.1.ER.160603T1940Z.160605T0030Z.160605T2300Z.NO/
802 PM CDT SAT JUN 4 2016

The Flood Warning continues for
  the Red River near Gainesville 
  
* until late Sunday night...or until the warning is cancelled. 
  
* At  7:30 PM Saturday the stage was 27.2 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 25.0 feet. 
  
* Forecast...The Red River has crested and will continue to fall. The
  Red River will fall below flood stage Sunday evening.
 
&&
 
LAT...LON 3379 9748 3400 9748 3395 9719 3398 9704
      3380 9698 3367 9710

$$

Kurtz
902 
WGUS84 KOUN 050737
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
237 AM CDT SUN JUN 5 2016

OKC085-TXC097-051537-
/O.CON.KOUN.FL.W.0036.000000T0000Z-160606T0500Z/
/GSVT2.1.ER.160603T1940Z.160605T0030Z.160605T2300Z.NO/
237 AM CDT SUN JUN 5 2016

The Flood Warning continues for
  the Red River near Gainesville 
  
* until late tonight...or until the warning is cancelled. 
  
* At  2:30 AM Sunday the stage was 27.1 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 25.0 feet. 
  
* Forecast...The Red River has crested and will continue to fall. The
  Red River will fall below flood stage Sunday evening.
 
&&
 
LAT...LON 3379 9748 3400 9748 3395 9719 3398 9704
      3380 9698 3367 9710

$$
177 
WGUS84 KOUN 051257
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
757 AM CDT SUN JUN 5 2016

OKC085-TXC097-052057-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-160606T1200Z/
/GSVT2.1.ER.160603T1940Z.160605T0030Z.160606T0600Z.NO/
757 AM CDT SUN JUN 5 2016

...Flood Warning extended until Monday morning...
 
The Flood Warning continues for
  the Red River near Gainesville 
  
* until Monday morning...or until the warning is cancelled. 
  
* At  7:30 AM Sunday the stage was 27.0 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 25.0 feet. 
  
* Forecast...The Red River has crested and will continue to fall. The
  Red River will fall below flood stage early Monday morning.
 
&&
 
LAT...LON 3379 9748 3400 9748 3395 9719 3398 9704
      3380 9698 3367 9710

$$
641 
WGUS84 KOUN 051843
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
143 PM CDT SUN JUN 5 2016

OKC085-TXC097-060243-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-160606T1500Z/
/GSVT2.1.ER.160603T1940Z.160605T0030Z.160606T0900Z.NO/
143 PM CDT SUN JUN 5 2016

...Flood Warning extended until Monday morning...
 
The Flood Warning continues for
  The Red River near Gainesville. 
  
* until Monday morning...or until the warning is cancelled. 
  
* At  1:30 PM Sunday the stage was 26.7 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 25.0 feet. 
  
* Forecast...The Red River has crested and will continue to fall. The
  Red River will fall below flood stage early Monday morning. 
  
* Impact...At 27.0 feet...Crop and range lands...pecan groves...oil
  wells...and rural roads are flooded or isolated. Low-lying 
  fields...upstream in western Love County in Oklahoma...and Cooke 
  County in Texas...experience overflows several hours before the 
  crest reaches the Interstate Highway I-35 crossing north of 
  Gainesville. Sandpit operations area affected. Livestock and other 
  property should be removed to places which are at least 2 feet 
  higher than nearby river banks to avoid being stranded.
  
 
&&
 
LAT...LON 3379 9748 3400 9748 3395 9719 3398 9704
      3380 9698 3367 9710

$$
395 
WGUS84 KOUN 060038
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
738 PM CDT SUN JUN 5 2016

OKC085-TXC097-060838-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-160606T1617Z/
/GSVT2.1.ER.160603T1940Z.160605T0030Z.160606T1017Z.NO/
738 PM CDT SUN JUN 5 2016

...Flood Warning extended until Monday morning...
 
The Flood Warning continues for
  the Red River near Gainesville 
  
* until Monday morning...or until the warning is cancelled. 
  
* At  7:30 PM Sunday the stage was 26.1 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 25.0 feet. 
  
* Forecast...The Red River has crested and will continue to fall. The
  Red River will fall below flood stage early Monday morning.
 
&&
 
LAT...LON 3379 9748 3400 9748 3395 9719 3398 9704
      3380 9698 3367 9710

$$
330 
WGUS84 KOUN 060645
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
145 AM CDT MON JUN 6 2016

OKC085-TXC097-061445-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-160606T1621Z/
/GSVT2.1.ER.160603T1940Z.160605T0030Z.160606T1021Z.NO/
145 AM CDT MON JUN 6 2016

...Flood Warning extended until this morning...
 
The Flood Warning continues for
  the Red River near Gainesville 
  
* until early Monday morning...or until the warning is cancelled. 
  
* At 1:30 AM Monday the stage was 25.5 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 25.0 feet. 
  
* Forecast...The Red River has crested and will continue to fall. The
  Red River will fall below flood stage around 6 am Monday morning.
 
&&
 
LAT...LON 3379 9748 3400 9748 3395 9719 3398 9704
      3380 9698 3367 9710

$$
315 
WGUS84 KOUN 061139
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
639 AM CDT MON JUN 6 2016

OKC085-TXC097-061209-
/O.CAN.KOUN.FL.W.0036.000000T0000Z-160606T1621Z/
/GSVT2.1.ER.160603T1940Z.160605T0030Z.160606T1030Z.NO/
639 AM CDT MON JUN 6 2016

The Flood Warning is cancelled for
  The Red River near Gainesville. 
  
* At 6 AM Monday the stage was 24.9 feet.
  
* Flood stage is 25.0 feet.
  
* Forecast: The Red River has fallen below flood stage and is forecast
  to continue to fall. This will be the last statement for this 
  location for this event.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Jun 2, 10:58 AM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jun 2, 10:58 AM CDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1058 AM CDT THU JUN 2 2016

.UPDATE...
Increased precipitation chances this afternoon into the early
evening.

&&

.DISCUSSION...
Through 10 AM, scattered showers and thunderstorms continue to
evolve across north Texas into portions of central and western
Oklahoma. Overall, activity has waned, but isolated areas of
heavy rainfall will remain possible, with flooding and flash
flooding concerns persisting. Observing water vapor, the large
500mb trough over central Texas continues to churn east and
northeastward. In response, precipitation continues to develop
across eastern Texas, from the gulf to the ARKLATEX. 15z surface
analysis reveals a weak sfc warm front associated with the surface
low over central Texas. Expect this boundary to continue to lift
toward the OK/TX border through the afternoon. Guidance continues
to be all over the place with precip amounts. However, from a
general consensus, and persistence from the area of rain over
Texas, expect scattered showers and thunderstorms to increase,
slowly, in coverage through the afternoon and evening across south
central Oklahoma and portions of Western north Texas. Looking at
model soundings, some mid-level drying looks to take place
through the afternoon, which may explain the not overly impressive
precip development by traditional guidance. But looking at
observed soundings this morning, still believe the combination of
strong isentropic ascent and available moisture from the gulf
will promote continued precip, and possibly heavy rainfall,
development.

Primary concerns at the moment will be additional heavy rainfall
over areas already affected over the past few days or even last
couple hours. Those areas most effected will be across southern
Oklahoma and western north Texas. Stay aware of flooding and flash
flooding. Remember, it's not worth it! Turn Around, Don't Drown.

Kurtz

&&

.PREV DISCUSSION... /issued 636 AM CDT THU JUN 2 2016/

DISCUSSION...
Please see the 12Z aviation discussion below.

AVIATION...
Showers, with embedded thunderstorms, will continue to spread
over many of the terminals this morning. Most of the precipitation
should slowly come to an end early this evening. At least MVFR
cigs can be expected with the precipitation today, with IFR cigs
returning late tonight through early tomorrow.

PREV DISCUSSION... /issued 447 AM CDT THU JUN 2 2016/

DISCUSSION...
Very heavy rainfall continues near the Red River early this
morning, south of Ardmore. Expect this to lift northward into
southern/southeastern OK through the morning hours with the
potential for flash flooding. Parts of Clay County receive over 8
inches of rainfall. Further north and northwest over west central
OK, shower coverage is beginning to increase along a 700 MB
baroclinic zone. At least chance PoPs are expected through early
this evening before the mid level low shifts ESE. The flood watch
will remain in effect until 00Z, but may need to be extended
through Friday across SE OK depending on the progression of the
mid to upper low now moving over the Big Bend of TX. Right now it
appears at least high chance PoPs will linger over SE OK through
Saturday, but rainfall rates should decrease dramatically by this
time.

By Saturday, an upper low will move into the upper Midwest. A cold
front will accompany this feature through the day Saturday.
Dewpoints will drop into the 50s and 60s behind this front and a
surface ridge axis is expected to extended through the panhandle
and into west TX Sunday morning. Low temps will drop into the mid
50s across NW OK under this ridge axis. Most of the Southern
Plains will remain under the influence of northerly mid to upper
flow thru Tuesday ahead of a shortwave ridge. It does appear by
Tue AM SCHC PoPs could return to northern OK as most models
suggest an impulse within the northerly flow moving into the
region. Confidence remains low, however.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  75  64  80  62 /  70  30  30  20
Hobart OK         74  62  82  61 /  80  30  20  10
Wichita Falls TX  77  64  80  64 /  80  40  50  30
Gage OK           73  57  83  59 /  70  10  10   0
Ponca City OK     77  61  82  62 /  50  10  20  10
Durant OK         77  66  76  66 /  90  70  60  40

&&

.OUN Watches/Warnings/Advisories...
OK...Flood Watch until 7 PM CDT this evening for OKZ011>030-033>048-
     050>052.

TX...Flood Watch until 7 PM CDT this evening for TXZ083>090.

&&

04/26
Hazardous weather outlook, Jun 2, 11:32 AM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1132 AM CDT THU JUN 2 2016

OKZ004>048-050>052-TXZ083>090-031200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1132 AM CDT THU JUN 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.HEAVY RAIN...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE
REGION THROUGH THE AFTERNOON INTO THE EVENING. LOCALLY HEAVY
RAINFALL REMAINS POSSIBLE...AND MAY BE HEAVY ENOUGH TO RESULT IN
FLOODING. A FLOOD WATCH REMAINS IN EFFECT.

.THUNDERSTORMS...
SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT. SEVERE
WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY. SEVERE
WEATHER IS UNLIKELY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

CMS/KURTZ

In the hours before

Local storm report, Jun 2, 10:43 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1043 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLOOD            2 N LAWTON              34.63N 98.42W
06/02/2016                   COMANCHE           OK   BROADCAST MEDIA

            KSWO METEOROLOGIST REPORTS SIGNIFICANT FLOODING OF
            RESIDENTIAL STREETS AND A FEW ROADS CLOSED IN LAWTON
            PROPER, INCLUDING NEAR NW 14TH AND ANDREWS. ONE WATER
            RESCUE WAS ALSO REPORTED...NO ADDITIONAL DETAILS AS OF
            THIS REPORT.

&&

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:43 PM CDTAreal Flood AdvisoryOUNCotton, Tillman3 hr
Jun 1, 8:23 PM CDTFlash Flood WarningOUNCotton, Tillman3 hr
Jun 2, 4:50 AM CDTAreal Flood AdvisoryOUNCarter, Love, Marshall3 hr
Jun 2, 6:31 AM CDTRiver Flood WarningOUNCotton3 days
Jun 2, 6:55 AM CDTFlash Flood WarningOUNJohnston, Marshall3 hr
Jun 2, 6:59 AM CDTAreal Flood AdvisoryOUNBryan, Johnston, Love, Marshall, Murray, Pontotoc3 hr
Jun 2, 7:23 AM CDTAreal Flood AdvisoryOUNTillman3 hr
Jun 2, 7:40 AM CDTAreal Flood AdvisoryOUNBeckham, Custer, Dewey, Roger Mills3 hr
Jun 2, 7:54 AM CDTAreal Flood AdvisoryOUNComanche, Cotton3 hr
Jun 2, 8:33 AM CDTFlash Flood WarningOUNComanche3 hr
Jun 2, 11:47 AM CDTAreal Flood WarningOUNComanche3 hr
Jun 2, 2:12 PM CDTRiver Flood WarningOUNComanche, Cotton3 days
Jun 2, 2:21 PM CDTAreal Flood AdvisoryOUNCarter, Love3 hr
Jun 2, 4:05 PM CDTAreal Flood AdvisoryOUNJohnston3 hr
Jun 1, 8:14 PM CDTAreal Flood AdvisoryOUNWilbarger3 hr
Jun 1, 9:03 PM CDTAreal Flood AdvisoryOUNWichita3 hr
Jun 1, 10:48 PM CDTAreal Flood AdvisoryOUNClay3 hr
Jun 1, 11:34 PM CDTFlash Flood WarningOUNClay3 hr
Jun 2, 12:43 AM CDTFlash Flood WarningOUNClay5 hr
Jun 2, 5:36 AM CDTAreal Flood WarningOUNClay6 hr
Jun 2, 11:19 AM CDTAreal Flood AdvisoryOUNArcher, Wichita3 hr

Nearby

River Flood Warnings in Oklahoma, 2016River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.